- -

Generalized core inverses of matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalized core inverses of matrices

Show full item record

Xu, S.; Chen, J.; Benítez López, J.; Wang, D. (2019). Generalized core inverses of matrices. Miskolc Mathematical Notes (Online). 20(1):565-584. https://doi.org/10.18514/MMN.2019.2594

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/140254

Files in this item

Item Metadata

Title: Generalized core inverses of matrices
Author: Xu, Sanzhang Chen, Jianlong Benítez López, Julio Wang, Dingguo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] n this paper, we introduce two new generalized inverses of matrices, namely, the < i, m >-core inverse and the (j, m)-core inverse. The < i, m >-core inverse of a complex matrix extends the notions of the core inverse ...[+]
Subjects: < i, m >-core inverse , (j, m)-core inverse , Core inverse , DMP-inverse , Core-EP inverse
Copyrigths: Reconocimiento (by)
Source:
Miskolc Mathematical Notes (Online). (eissn: 1787-2413 )
DOI: 10.18514/MMN.2019.2594
Publisher:
Miskolc University Press
Publisher version: https://doi.org/10.18514/MMN.2019.2594
Thanks:
This research is supported by the National Natural Science Foundation of China (NO. 11771076 and No. 11471186). The first author is grateful to China Scholarship Council for giving him a purse for his further study in ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record